Title: James Mirrlees en de optimale inkomensbelasting
Authors: Schokkaert, Erik # ×
Issue Date: 1997
Series Title: Algemeen Fiscaal Tijdschrift vol:48 pages:149-152
ISSN: 0772-6465
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Public Economics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.